Sankhya: The Indian Journal of Statistics

1995, Volume 57, Series A, Pt. 1, pp. 88--99

CONSISTENCY OF THE MLE FOR A GENERAL SEQUENTIAL DESIGN PROBLEM

By

 SOMNATH DATTA, University of Georgia

SUMMARY.  A simple proof of consistency of a maximum likelihood estimator in a general sequential design problem is obtained by a uniform L1 law of large numbers for martingales. A number of examples satisfying the (sufficient) conditions of our theorems are provided.

AMS (1990) subject classification.  62F12, 62F10.

Key words and phrases. Sequential design, maximum likelihood, consistency.

Full paper (PDF)

This article in mathematical reviews.